# SDR SWAA2019061133473

- Difficulty date: June 6, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 73,250 hours, 43,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA L/H AND R/H EGRESS STRIPS DELAMINATED.   R&R EGRESS STRIPS PER DRAWING.
